MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION STELLAREX 0.035" OTW DRUG-COATED ANGIOPLASTY BALLOON; DRUG-ELUTING PTA CATHETER

PHILIPS IMAGE GUIDED THERAPY CORPORATION STELLAREX 0.035" OTW DRUG-COATED ANGIOPLASTY BALLOON; DRUG-ELUTING PTA CATHETER
Model Number AB35SX060200135
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blocks a2-a6: patient information is unknown.This information was not available from the facility.Blocks b6 & b7: patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Block h3: the stellarex device was not returned, thus no product evaluation was performed.Block h6: per the ifu, balloon rupture is listed as a potential complication of the peripheral balloon.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A stellarex device was used in the mid sfa.During the first inflation at 6 atm, the balloon ruptured.A new stellarex device was used to complete the procedure.No patient injury reported.This product problem is being submitted per fda request because the balloon ruptured below rbp.
 
Additional Manufacturer Narrative
Block h3: the stellarex device was returned for evaluation.Visual inspection found no unusual characteristics of the device.During functional testing, using a syringe filled with water, the balloon was pressurized to 1 atm, and a pinhole leak was confirmed in the middle of the balloon.Block h6: per the ifu, balloon rupture is listed as a potential complication of the peripheral balloon.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
STELLAREX 0.035" OTW DRUG-COATED ANGIOPLASTY BALLOON
Common Device Name
DRUG-ELUTING PTA CATHETER
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
ana tan
5905 nathan lane north
plymouth, MN 55442
858720-4037
MDR Report Key22411552
Report Number3016257349-2025-00002
Device Sequence Number15869133
Product Code ONU
UDI-Device Identifier00810060550427
UDI-Public(01)00810060550427(11)250116(17)270116(10)0303373805
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAB35SX060200135
Device Catalogue NumberAB35SX060200135
Device Lot Number0303373805
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO: 0.035" GLIDEWIRE ADVANTAGE GUIDE WIRE; TERUMO: 6F DESTINATION INTRODUCER SHEATH
Patient SexUnknown